Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1977, Volume 30, Number 2, Pages 159–167 (Mi tmf2778)  

This article is cited in 2 scientific papers (total in 2 papers)

Feynman path integrals on nonlinear phase space

A. L. Alimov
References:
Abstract: Definition of Feynman continual integral in Hamiltonian form on cotangential fibering of the Riemann space M is given. Representation of the solution of parabolic type equation on M in the form of the continual integral is established. It is shown that at the Feynman quantization (when operators are put into correspondence to functionals by means of continual integral) function of the functional of the form 01Hdσ corresponds to the function of the operator H^. Extension of this result to the case of functions. of noncommuting operators is given.
Received: 17.05.1976
English version:
Theoretical and Mathematical Physics, 1977, Volume 30, Issue 2, Pages 100–106
DOI: https://doi.org/10.1007/BF01029281
Bibliographic databases:
Language: Russian
Citation: A. L. Alimov, “Feynman path integrals on nonlinear phase space”, TMF, 30:2 (1977), 159–167; Theoret. and Math. Phys., 30:2 (1977), 100–106
Citation in format AMSBIB
\Bibitem{Ali77}
\by A.~L.~Alimov
\paper Feynman path integrals on~nonlinear phase space
\jour TMF
\yr 1977
\vol 30
\issue 2
\pages 159--167
\mathnet{http://mi.mathnet.ru/tmf2778}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=456122}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 30
\issue 2
\pages 100--106
\crossref{https://doi.org/10.1007/BF01029281}
Linking options:
  • https://www.mathnet.ru/eng/tmf2778
  • https://www.mathnet.ru/eng/tmf/v30/i2/p159
  • This publication is cited in the following 2 articles:
    1. O. O. Pokutnyi, “Boundary-Value Problems for the Evolutionary Schrödinger Equation. I”, J Math Sci, 249:4 (2020), 647  crossref
    2. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:470
    Full-text PDF :157
    References:87
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025